Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Cause of nausea, headache, tiredness, brown discharge?

Hi I am on nexplanon I wasn t feeling like this till recently but I ve been constantly nauseas have head aches always tired but can t sleep I was suppose to get my period but instead had brown discharge and it went away in one day and recently came back today but with brown flakes as well when I peed could I possibly be pregnant
Asked On : Thu, 13 Feb 2014
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi
Thank you for asking HCM
I have gone through your query. Beginning of hormonal contraceptive use there will be irregularity in menstrual cycles. As you are experiencing nausea and tiredness better to run a urine pregnancy test. If its negative and if your problem getting worse then approach a gynecologist. You can have a ultrasound examination to rule out a pregnancy or pelvic inflammatory condition. Hope this may help you.
Let me know if you have any further query.
Answered: Fri, 14 Feb 2014
I find this answer helpful

 1 user finds this helpful

OBGYN Dr. Madhuri N Bagde's  Response
Mar 2014
Hi,

Thanks for the query.

I understand that you are having spotting or irregular periods after nexplanon along with other symptoms.

All of these are attributed to nexplanon. Many women experience them and they tend to settle after a few months. Some women may also develop complete absence of periods while on nexplanon.

Regarding pregnancy: It would help to know when nexplanon was implanted. If it was a recent insertion, the chances of pregnancy are very very low as it is an extremely effective method. If you are still unsure, get a urine test done at home to rule out pregnancy though the chances are very low. If the urine test is negative you may use some simple pain killer like acetaminophen for headache. Regular exercise, even morning and evening walks help control nausea and lack of sleep.

If the bleeding continues to occur, get a gynecologic examination to rule out other common causes like cervical polyps.

Please do not worry as these symptoms are most probably due to the implant. They tend to disappear after some time.

Hope I was able to help you. Thanks for using Health Care Magic.
I would be happy to answer any further queries.
Have a nice day.
Dr. Madhuri Bagde
Consultant Obstetrician and Gynecologist

Answered: Fri, 14 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions